Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Precautions to be taken by a psoriasis patient - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Psoriasis
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   hi, my close relative is suffering from psoriasis and she is taking some medicines and creams , but it's not helping much... it comes back... can you suggest what can be done???
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
Doctor :   of your relative
Doctor :   are you there?
User :   Age:45, Gender:Female, Occupation:House wife, Location:bangalore, Marital Status:Married, Dependents: Yes.
Doctor :   ok
Doctor :   since when doees she have it?
User :   around a year or so....
Doctor :   ok
User :   i can tell you the name of the creams she is using...... shall i?
Doctor :   does she have any other health problems?
Doctor :   yes
User :   no... nothing as such... just that, she had some major operations some 10-15 yrs back..... due to gall-bladder stones....
Doctor :   ok
Doctor :   did she try phototherapy?
Doctor :   are you there?
User :   no... she didn't....
Doctor :   ok
Doctor :   she can discuss this
Doctor :   option with her dermatologist
User :   she is taking sternon-SF and protar ointment....
Doctor :   also i suggest that she avoids sun exposure
Doctor :   ok'
User :   but doctor told to stay in sun after applying the medicine for some 10 mins for max. absorption......
Doctor :   ok
Doctor :   i am talking about the
Doctor :   noon day sun
Doctor :   also prolonged exposure is bad
Doctor :   after applying the medicine and standing out
Doctor :   she should avoid furrthe exposure
User :   okay... i would suggest her.....
Doctor :   i also suggest taht she avoids stress
Doctor :   and spicy and oily foods
Doctor :   also psoriasis takes time to resolve
User :   that's her problem... i told her abput it... but her personality is such that, she takes to much of stress....
Doctor :   thats a trigger for psoriasis
User :   oh!!!!
Doctor :   yes
Doctor :   also psoriasis takes time to resolve
Doctor :   so she should be patient with the therapy
Doctor :   does she have a lot of scalong?
Doctor :   scaling?
User :   scaling????
Doctor :   scales
User :   what doi u mean by that???
Doctor :   flakes
Doctor :   from the skin
Doctor :   where she's affected
User :   no... but she is bit plumpy, due to the operations, which she had....
Doctor :   i suggest that she takes more protein like
Doctor :   dal, soya
Doctor :   and if she is a nonvegetarian egg white
User :   she is pure veggie...
Doctor :   she should regularly moisturize her skin
Doctor :   ok
User :   what about medicine/??? does she needs a change in medicines???
Doctor :   dal and soya are good
Doctor :   also ask her to take a lot of milk
Doctor :   as it also contains calcium which is important at her age
User :   okay.....
User :   yes... it's right.......
Doctor :   Please fill the feedback form say done when done
Doctor :   are you there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor